# SDR DALA1132189014

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,317 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND LEFT AND RIGHT OVERWING EXIT UPPER SIGNS INOP.  MAINTENANCE REPLACED BATTERIES AT  BATTERY PACK 135-105. OPERATION OF EXIT SIGN NOW CHECK OK.  (2011-D0575)
